# SDR 2006FA0000864

- Difficulty date: August 7, 2006
- Submitted: August 29, 2006
- Operation: General aviation
- Aircraft: N9286M
- Make and model: Piper PA-28-161
- Aircraft serial: 288616044
- Engine: Lyc O320D3G
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR SHAFT BROKEN AT CAM SLOT.  REMOVED AND INSPECTED MAGNETO DUE TO 5 PERCENT TIMING DISCREPANCY.  INSTALLED NEW MAGNETO.  (K)
